BibTeX record: journals/eik/Fauck91

download as .bib file

@article{DBLP:journals/eik/Fauck91,
  author    = {Heiner Fauck},
  title     = {Covering Polygons with Rectangles via Edge Coverings of Bipartite
               Permutation Graphs},
  journal   = {Elektronische Informationsverarbeitung und Kybernetik},
  year      = {1991},
  volume    = {27},
  number    = {8},
  pages     = {391--409},
  timestamp = {Sun, 21 Sep 2014 20:21:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/eik/Fauck91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}